# SDR ASOA2014102711516

- Difficulty date: September 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,934 hours, 20,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION IN RT WING LOWER SKIN.  REPAIRED IAW  IAW REO 670-57-21-742, REV P1, P2, P3, P4, P5, P6, P7 AND P8.
